# SDR FDEA201406211504

- Difficulty date: June 21, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51063
- Condition: Chafed
- Location: Bs 860-880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 860 - 880 LBL 24.75 SEAT TRACK  INNER FLANGE FOUND CHAFED.  CHAFE REMOVED IAW SRM 51-10-02 REV 112. FOUND OUT OF LIMITS IAW SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 REV 112.  REPAIRED IAW SRM 53-00-52 OPTION 1 REPAIR 1 FIG 201 REV 112.  REPAIR CLASSIFIED AS MAJOR.
